# SDR R61A201510110740

- Difficulty date: October 11, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 21,457 hours, 17,074 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT SPAR 3 BULKHEAD AFTER REAMING FOUND CRACKS IN HOLE.  MAINTENANCE REAMED HOLE TO .481, REMOVED ALL CRACKS, INSTALLED OVERSIZED BUSHING IAW ETD 2015-170-094791, REQUIRES INSPECTION TASK 57-01-008-0003 EXTERNAL DET THRESHOLD OF 33000 F/C AT INTERVAL OF 16900 F/C THRESHOLD COUNTED SINCE NEW ISSUED DMI R175769/1 ISSUED DAMAGE TRACKER NR 13 IAW GMM 5.16.1.
